# SDR SWAA961076

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND AFT SECTION OF ESCAPE PATH LIGHTING VERY DIM.  REPLACED BATTERY PACK AND CHARGER PER BOEING M/M.
